# SDR HNAA2010063000156

- Difficulty date: June 2, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 55,083 hours, 60,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6, FLOOR EMERGENCY LIGHT NOT WORKING.  REMOVE CLEAR LENS, R & R BULB AT SAID LOCATION, REINSTALLED CLEAR LENS TO FLOOR.
